# SDR SWAA2021120741595

- Difficulty date: November 8, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 58,865 hours, 34,665 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 651FB SUPPORT ANGLE AT RT WING ; 2021-512115 / [01] REPLACED SUPPORT ANGLE ON ACCESS PANEL 651FB AT RT WING IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 115A2710 REV. B; [02] REPLACED SUPPORT ANGLE ON ACCESS PANEL 651FB AT RT WING IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 115A2710 REV. B SEE INDIVIDUAL SING OFF BELOW; [03] REPLACED SUPPORT ANGLE ON ACCESS PANEL 651FB AT RT WING IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 115A2710 REV. B SEE INDIVIDUAL SING OFF BELOW
